# SDR UIEA2020100802194

- Difficulty date: October 6, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 88,606 hours, 22,239 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT GEN OFF EICAS MESSAGE AFTER START, RAN QRH, EICAS CLEARED.  STARTED ENGINES, IAW MM 71-00-00.  LT GEN CHECK OK MM 24-11-00.  IDG OIL OK, PER MM 12-13-03.  OK TO CONTINUE.
